# SDR DALA2017061104682

- Difficulty date: June 7, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO RT ZEE ANGLE TRANSITION PANEL FWD OF DOOR, BS 420 TO 440 HAD AREAS OF CORROSION AND MISSING PAINT.  MAINTENANCE REPLACED TRANSITION PANEL SRM 57-40-02, 51-40-05.
